Title: Distributions associated to a 2-microlocal pair of lagrangian manifolds
Authors: Laubin, P
Willems, B
Issue Date: 1994
Publisher: Marcel dekker inc
Series Title: Communications in partial differential equations vol:19 issue:9-10 pages:1581-1610
ISSN: 0360-5302
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Non-KU Leuven Association publications

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science